# SDR MASA200700474

- Difficulty date: August 3, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 24,867 hours, 20,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7185 CLE-IAD.  PILOT REPORTED, THAT THE CEILING LEVEL EMERGENCY FLOOD LIGHT BETWEEN ROWS 4/5 WAS INOP.  MX RELAMPED.
